# SDR O2GA2022030151301

- Difficulty date: February 19, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N513UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605794
- Aircraft time: 9,446 hours, 6,843 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Switch
- Part number: D45C24
- Part serial: 1871
- Condition: Inoperative
- Location: Zone 300
- Part time: 3,242 hours, 2,317 cycles
- Component: Bracket, Textron
- Component part number: 664265213
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A, O

## Discrepancy

DURING CLIMB OUT THE GEAR “UNLOCK” ANNUNCIATOR ILLUMINATED FOLLOWED BY THE “STAB MIS COMP” ANNUNCIATOR. FOLLOWED CHECKLIST, DECLARED AN EMERGENCY AND DIVERTED TO KGSO. A NO-FLAPS LANDING WAS PERFORMED. LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED THE STAB AIRSPEED SWITCH AND NLG UPLOCK ROLLER BRACKET. GEAR SWINGS AND OPERATIONAL CHECK WAS PERFORMED WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
